Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Publications [#237861] of Attila Ambrus

Journal Articles

  1. Ambrus, A, Theories of coalitional rationality, Journal of Economic Theory, vol. 144 no. 2 (March, 2009), pp. 676-695, Elsevier BV, ISSN 0022-0531 [doi]
    (last updated on 2022/05/27)

    Abstract:
    This paper generalizes the concept of best response to coalitions of players and offers epistemic definitions of coalitional rationalizability in normal form games. The (best) response of a coalition is defined to be an operator from sets of conjectures to sets of strategies. A strategy is epistemic coalitionally rationalizable if it is consistent with rationality and common certainty that every coalition is rational. A characterization of this solution set is provided for operators satisfying four basic properties. Special attention is devoted to an operator that leads to a solution concept that is generically equivalent to the iteratively defined concept of coalitional rationalizability. © 2008 Elsevier Inc. All rights reserved.


Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login